Main Article Content

Pratibha Dubey
P. V. Jain


The concept of generalized locally closed sets (glc-sets), GLC**-sets followed by the notion of GLC and GLC**-continuous maps was initiated by Balachandran et al. (Generalized locally closed sets and GLC-continuous functions, Indian J. pure appl. Math 27(3): 235-244, 1996).

In the present work, it has been established that the collection of glc-sets and the collection of GLC**-sets, each is exactly equal to the power set P (X) of X. Consequently, any arbitrary function with any choice of domain and range turns out to be GLC and GLC**-continuous function which is not desirable from analytic point of view.


Download data is not yet available.

Article Details

Author Biographies

Pratibha Dubey, St. Aloysius College, Jabalpur (M. P.)

St. Aloysius College, Department of Mathematics, Assistant Professor

P. V. Jain, R.D. University, Jabalpur

Department of Mathematics and Computer Science, R.D. University, Jabalpur(M.P.) Professor


K. Balachandran, P. Sundaram, H. Maki, “Generalized locally closed sets and GLC-continuous functionsâ€, Indian J. pure appl. Math., vol. 27(3), pp. 235-244, March 1966.

N. Bourbaki, “General Topologyâ€, Part I., Addition Wesley, Reading Mass, 1966.

A. H. Stone, “Absolutely FG spacesâ€, Proc. Amer. Math. Soc. vol. 80, pp. 515-520, 1980.

M. Ganster, L. Reilly, M.K. Vamanamurty, “Locally closed sets and LC-continuous functions,†Int. Jl. Math. Soc., vol. 12, pp. 417- 424, 1989.

S.S. Benchalli, P.G. Patil, T.D. Rayanagaudar, “w-closed sets in topological spacesâ€, The Global. J. Appl. Math. Sci., vol. 2, pp. 53-63, 2009.

S.S. Benchalli, P.G. Patil, P.M. Nalwad,†Generalized w-closed sets in topological spacesâ€, Journal of New Results in Science, ISSN 1304-7981, Number 7, pp.7-19, 2014.

E. Ekici, “On locally closedness and continuityâ€, Chaos, Solitons and Fractals, vol. 36, pp. 1244 -1255, 2008.

J.H. Park, J.K. Park, “On semi generalized locally closed sets and SGLC-continuous functionsâ€, Indian J. pure appl. Math., vol. 31(9), pp. 1103-1112, Sept. 2000.

J.H. Park, J.K. Park, “On locally δ-generalized closed sets and LδGLC-continuous functionsâ€, Chaos, Solitons and Fractals, vol. 19(4), pp. 995 -1002, 2004 (Elsevier).

P.G. Patil, S.S. Benchalli, P.S. Mirajkar, “Decomposition of locally closed sets in topological spacesâ€, Advances in Fuzzy Mathematics (AFM), vol. 12, No. 1, pp. 101-110, 2017.

K. Chandrashekhar Rao, K. Kannan, “Some properties of g-locally closed setsâ€, Journal of Advanced Research in Pure Mathematics, vol. 1, No. 1, pp. 1-9, 2009.

N. Levine, “Generalized closed sets in topologyâ€, Rent. Circ. Mat. Palermo, vol. 19(2), pp. 89-96, 1970.